The Annals of Mathematical Statistics

On the Estimation of Regression Coefficients in the Case of an Autocorrelated Disturbance

Ulf Grenander

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 25, Number 2 (1954), 252-272.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728784

Digital Object Identifier
doi:10.1214/aoms/1177728784

Mathematical Reviews number (MathSciNet)
MR62402

Zentralblatt MATH identifier
0056.38201

JSTOR
links.jstor.org

Citation

Grenander, Ulf. On the Estimation of Regression Coefficients in the Case of an Autocorrelated Disturbance. Ann. Math. Statist. 25 (1954), no. 2, 252--272. doi:10.1214/aoms/1177728784. https://projecteuclid.org/euclid.aoms/1177728784


Export citation